Got the IUD (paragard) put in a week ago. I am having pain on my left side right above my pelvic. I noticed that there is a lump there feels swollen.
I can't take any pain medication due to the camera thing they are doing next weds to check out my bladder (they are putting me under) so no blood thinners. Before though I was taking Ibuprofen but I still had pain. It hurts more when I'm walking especially if I have on high hills. I guess because I'm bouncing more.
Any lump in the pelvic area needs evaluation. The possible causes of lump could be enlarged lymph nodes, ovarian cysts, hernia or any condition related to the kidneys or ureter.After ParaGard is inserted, you may experience mild to moderate abdominal cramping or pain but it usually subsides over several hours or days. It is best to get a thorough clinical check up done. An ultrasound of the abdomen and pelvis may provide some information. Do write to me again.
Take care and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.